| Catalog Number |
112230 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/28/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
Event or Problem Description
While attaching the hip array the inside screw broke.Case type: tha.
Additional Manufacturer Narrative
While attaching the hip array the inside screw broke case type: tha.Product evaluation and results: product inspection could not be performed as the product was not available for evaluation.Product history review: review of the device history records indicate 50 devices were manufactured under lot 19460616 and accepted into final stock on 11/07/2016.No non-conformances were identified during inspection.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 112230, l/n 19460616 shows one additional complaints related to the failure in this investigation.Conclusions: the event was not confirmed.
Event or Problem Description
While attaching the hip array the inside screw broke.Case type: tha.